Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 151, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at May 24, 2016, 7:06 PM CDT for Conway County, Faulkner County, Perry County, Arkansas. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2016, 7:06 PM CDT (00:06 UTC)
- Expired
- May 24, 2016, 7:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Conway County, AR, Faulkner County, AR, Perry County, AR
The radar
The Little Rock radar (KLZK), 26 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 7:20 PM CDT | HAIL 0.88 | 4 Wsw Conway, AR | |
| May 24, 7:22 PM CDT | HAIL 1.5 | 1 Sw Conway, AR | |
| May 24, 7:30 PM CDT | HAIL 1.75 | Conway, AR | SEVERAL VIDEOS AND PICTURES ON SOCIAL MEDIA WITH MEASURED GOLF BALL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 0.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 940 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1464 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.4
The text
As transmitted.
365
WUUS54 KLZK 250006
SVRLZK
ARC029-045-105-250030-
/O.NEW.KLZK.SV.W.0151.160525T0006Z-160525T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
706 PM CDT TUE MAY 24 2016
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL FAULKNER COUNTY IN CENTRAL ARKANSAS...
NORTHEASTERN PERRY COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN CONWAY COUNTY IN CENTRAL ARKANSAS...
* UNTIL 730 PM CDT
* AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TOAD SUCK...
OR NEAR CONWAY...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CONWAY... GREENBRIER... VILONIA...
WOOSTER... MENIFEE... SPRINGHILL...
PICKLES GAP... TOAD SUCK... HOLLAND...
SALTILLO... HAMLET...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 119 AND 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3501 9223 3500 9223 3500 9257 3511 9262
3525 9232 3502 9222
TIME...MOT...LOC 0006Z 254DEG 25KT 3507 9251
HAIL...1.00IN
WIND...60MPH
$$
2261 follow-up statement
117
WWUS54 KLZK 250019
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
719 PM CDT TUE MAY 24 2016
ARC029-105-250028-
/O.CAN.KLZK.SV.W.0151.000000T0000Z-160525T0030Z/
PERRY AR-CONWAY AR-
719 PM CDT TUE MAY 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PERRY AND
SOUTHEASTERN CONWAY COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3500 9223 3501 9252 3508 9255 3510 9254
3512 9256 3512 9252 3515 9251 3525 9232
3502 9222
TIME...MOT...LOC 0018Z 253DEG 24KT 3509 9243
$$
ARC045-250030-
/O.CON.KLZK.SV.W.0151.000000T0000Z-160525T0030Z/
FAULKNER AR-
719 PM CDT TUE MAY 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL FAULKNER COUNTY...
AT 718 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CONWAY...MOVING
EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CONWAY... GREENBRIER... VILONIA...
SPRINGHILL... PICKLES GAP... TOAD SUCK...
HOLLAND... SALTILLO... HAMLET...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3500 9223 3501 9252 3508 9255 3510 9254
3512 9256 3512 9252 3515 9251 3525 9232
3502 9222
TIME...MOT...LOC 0018Z 253DEG 24KT 3509 9243
HAIL...1.50IN
WIND...60MPH
$$
226What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:45 PM CDT, 21 minutes earlier.
Area forecast discussion, May 24, 6:45 PM CDT, 21 minutes before
Area Forecast Discussion...Update for Aviation National Weather Service Little Rock AR 645 PM CDT TUE MAY 24 2016 .Aviation... VFR flight conditions will be seen overall to start this evening, except over northern AR where MVFR and isolated IFR will be possible. Area of showers and thunderstorms over northern to northcentral AR will continue to move east. Central and southern TAF sites will only see isolated showers this evening. Tonight convection over OK will gradually move southeast and reach AR. It is expected to weaken and due to uncertainty, only used VCSH or VCTS. Areas of IFR and MVFR will be more widespread Wednesday AM. Winds will be SE to SW at 5 to 10 mph, while light and variable in spots. (59) && .Prev Discussion... /Issued 255 PM CDT TUE MAY 24 2016/ .SHORT TERM...Tonight Through Wednesday Night Cont to monitor convective trends this aftn acrs the fa. most of the activity thus far has been confined to the nrn part of the cwa...on the periphery of the upr rdg. persistent sly winds have brought warmer and more humidity back to the region today...with mid aftn temps in the 80s in most areas. the exception being the rain-cooled locations in nrn AR. Some of the rapid model update data sources rmn at odds with initial convection ovr the fa this aftn...so fcst confidence heading into tngt regarding pops in not that great. bottom line is the timing and areal of coverage of convection heading into wed wl be determined by smaller scale influences...ie bndrys and possible mcs activity. For tngt...wl cont current fcst trends with highest pops mentioned ovr the nwrn part of the fa...with lesser chcs over sern AR. There is the possibility that another complex storms could organize ovr OK tngt then translate into wrn AR wed mrng...with an overall dcrs in coverage heading into wed aftn. models actually indc some weak upr ridging ovr the area later wed into wed ngt. did leave slgt chc pops ovr nrn ar late in the pd. && .LONG TERM...Thursday Through Tuesday Moisture will continue to stream on the west side of the upper ridge heading into the weekend. Expect rain chances to be on the increase, especially Thursday night into Friday as a storm system moves northeast out of Texas and overspreads the state Friday. Remnants of the system will still be seen on Saturday, particularly over Northeast Arkansas. By Sunday through the early part of the work week, quiet weather will resume. To start temperatures will remain near seasonal normals with the threat to go a few degrees above by next week as ridging returns. && .LZK Watches/Warnings/Advisories...NONE. && Short term...44 / Long term...61
Hazardous weather outlook, May 24, 5:00 AM CDT, 14 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE MAY 24 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 500 AM CDT TUE MAY 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THROUGH MUCH OF THE PERIOD...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST AHEAD OF A NEARLY STATIONARY FRONT IN THE PLAINS. PRECIPITATION SHOULD BE MORE WIDESPREAD FRIDAY AS A STORM SYSTEM APPROACHES FROM THE SOUTHWEST UNITED STATES. AS FAR AS RAINFALL IN THE COMING DAYS...ONE TO TWO INCH AMOUNTS ARE EXPECTED IN THE NORTHWEST HALF OF ARKANSAS. LESSER AMOUNTS WILL BE NOTED FARTHER SOUTH AND EAST. AT THIS TIME...RAIN IS NOT EXPECTED TO BECOME EXCESSIVE...AND ANY SEVERE WEATHER WILL BE SPOTTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK. 46
In the hours before
Special weather statement, May 24, 3:34 PM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
334 PM CDT TUE MAY 24 2016
ARZ012-013-021>023-242100-
JOHNSON AR-SEARCY AR-VAN BUREN AR-NEWTON AR-POPE AR-
334 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL VAN BUREN...
NORTHEASTERN JOHNSON...SOUTHERN NEWTON...SOUTHWESTERN SEARCY AND
NORTHERN POPE COUNTIES UNTIL 400 PM CDT...
AT 333 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROSETTA...OR 15 MILES NORTH OF CLARKSVILLE...MOVING NORTHEAST AT 55
MPH.
SMALL HAIL FROM PEA TO HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE... LAMAR... ROSETTA...
SMYRNA... BERTHA... WITTS SPRING...
DEVILS KNOB... WALNUT... HOLMAN...
DILLEN... SOLO... MOORE...
BROOMFIELD... BEN HUR... FORT DOUGLAS...
BROCK CREEK CAMPGROU...
TREAT... WAYTON...
SAND GAP... MOUNTAIN MAN TRAILHE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3588 9283 3549 9278 3546 9350 3588 9342
3594 9329
TIME...MOT...LOC 2033Z 240DEG 49KT 3567 9337
59Special weather statement, May 24, 4:41 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 441 PM CDT TUE MAY 24 2016 ARZ012-013-022-023-242215- SEARCY AR-VAN BUREN AR-NEWTON AR-POPE AR- 441 PM CDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAN BUREN... SOUTHEASTERN NEWTON...SOUTHWESTERN SEARCY AND NORTHEASTERN POPE COUNTIES UNTIL 515 PM CDT... AT 440 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SMYRNA...OR 23 MILES SOUTHWEST OF MARSHALL...MOVING NORTHEAST AT 40 MPH. SMALL HAIL FROM PEA TO HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN AND DANGEROUS LIGHTNING ARE ALSO OCCURRING WITH THIS STORM. LOCALIZED FLOODING MAY BE SEEN WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MARSHALL... SMYRNA... KAY... BOHANNON... EULA... WATTS... WOOLUM... WITTS SPRING... ROCKY HILL... MARSENA... SOLO... DABNEY... MOORE... IMO... GILBERT... BEN HUR... ZACH... ALREAD... RUPERT... CANAAN... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3601 9266 3564 9250 3547 9317 3587 9306 TIME...MOT...LOC 2140Z 238DEG 34KT 3569 9296 59
Special weather statement, May 24, 5:03 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 503 PM CDT TUE MAY 24 2016 ARZ007-014>016-024-242245- IZARD AR-INDEPENDENCE AR-STONE AR-SHARP AR-CLEBURNE AR- 503 PM CDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN INDEPENDENCE...SOUTHERN IZARD...SOUTHWESTERN SHARP...NORTHEASTERN CLEBURNE AND EASTERN STONE COUNTIES UNTIL 545 PM CDT... AT 503 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LONE STAR TO 6 MILES SOUTHWEST OF MOUNTAIN VIEW...AND MOVING EAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... BATESVILLE... MOUNTAIN VIEW... MELBOURNE... CAVE CITY... CUSHMAN... MOUNT PLEASANT... CONCORD... SIDNEY... BRANDENBERG... STELLA... LONE STAR... LACROSSE... GID... LUNENBURG... CROKER... HERPEL... SOUTHSIDE IN INDEPEN... EVENING SHADE... BETHESDA... GUION... LAT...LON 3606 9144 3558 9170 3574 9228 3611 9203 TIME...MOT...LOC 2203Z 283DEG 33KT 3605 9201 3579 9216 64
Special weather statement, May 24, 5:18 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 518 PM CDT TUE MAY 24 2016 ARZ012-013-022-023-242300- SEARCY AR-VAN BUREN AR-NEWTON AR-POPE AR- 518 PM CDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAN BUREN... SOUTHEASTERN NEWTON...SOUTHWESTERN SEARCY AND NORTHEASTERN POPE COUNTIES UNTIL 600 PM CDT... AT 517 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF SOLO...OR 22 MILES NORTH OF RUSSELLVILLE...MOVING EAST AT 40 MPH. SMALL PEA SIZE TO HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN AND DANGEROUS LIGHTNING ARE ALSO OCCURRING WITH THESE STORMS. LOCALIZED FLOODING MAY ALSO BE SEEN. LOCATIONS IMPACTED INCLUDE... CLINTON... MARSHALL... HECTOR... SMYRNA... KAY... BOHANNON... WATTS... WOOLUM... WITTS SPRING... ROCKY HILL... CHOCTAW... BROOMFIELD... SOLO... DABNEY... MOORE... IMO... BEN HUR... ALREAD... RUPERT... CANAAN... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3594 9266 3553 9238 3544 9318 3572 9310 TIME...MOT...LOC 2217Z 253DEG 37KT 3560 9310 59
Special weather statement, May 24, 5:38 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
538 PM CDT TUE MAY 24 2016
ARZ022-023-031-032-242315-
VAN BUREN AR-CONWAY AR-POPE AR-FAULKNER AR-
538 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAN BUREN...NORTH
CENTRAL FAULKNER...CENTRAL POPE AND NORTHEASTERN CONWAY COUNTIES
UNTIL 615 PM CDT...
AT 536 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DOVER...OR 8 MILES NORTH OF RUSSELLVILLE...MOVING EAST AT 40 MPH.
SMALL HAIL FROM PEA UP TO HALF INCH AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN AND DANGEROUS
LIGHTNING ARE ALSO OCCURRING WITH THIS STORM. LOCALIZED FLOODING
MAY BE SEEN WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE... DARDANELLE... ATKINS...
POTTSVILLE... DOVER... LONDON...
GUY... HECTOR... DAMASCUS...
TWIN GROVES... CATHOLIC POINT... LANTY...
ST. VINCENT... CLEVELAND... HATTIEVILLE...
HAPPY BEND... BLICK... TARAL...
CLAUDE... MIDDLETON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3532 9234 3523 9316 3527 9320 3527 9323
3545 9318 3553 9238
TIME...MOT...LOC 2236Z 253DEG 36KT 3539 9316
59Special weather statement, May 24, 6:15 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 615 PM CDT TUE MAY 24 2016 ARZ022-023-031-032-250000- VAN BUREN AR-CONWAY AR-POPE AR-FAULKNER AR- 615 PM CDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAN BUREN...NORTHWESTERN FAULKNER...EAST CENTRAL POPE AND NORTHEASTERN CONWAY COUNTIES UNTIL 700 PM CDT... AT 614 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HECTOR...OR 12 MILES NORTHEAST OF RUSSELLVILLE...MOVING EAST AT 25 MPH. SMALL HAIL FROM PEA TO HALF INCH AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN AND DANGEROUS LIGHTNING ARE ALSO OCCURRING WITH THESE STORMS. LOCALIZED FLOODING MAY ALSO BE SEEN. LOCATIONS IMPACTED INCLUDE... CLINTON... GREENBRIER... ATKINS... GUY... HECTOR... DAMASCUS... TWIN GROVES... BETHLEHEM... CATHOLIC POINT... SOLGOHACHIA... LANTY... ST. VINCENT... CLEVELAND... SPRINGFIELD... HATTIEVILLE... WOOLLY HOLLOW STATE ... HAPPY BEND... BLICK... MALLET TOWN... CLAUDE... PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3527 9304 3545 9306 3558 9234 3522 9227 TIME...MOT...LOC 2314Z 261DEG 23KT 3537 9296 59
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:14 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner | 17 min |
| May 24, 7:28 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner | 32 min |
| May 24, 7:33 PM CDT | Severe Thunderstorm Warning | LZK | Conway | 27 min |
| May 24, 7:55 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, White | 24 min |
| May 24, 7:57 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner | 17 min |
| May 24, 8:31 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 29 min |
| May 25, 2:13 AM CDT | Special Weather Statement | LZK | Scott | 47 min |
| May 25, 3:00 AM CDT | Special Weather Statement | LZK | Scott | 45 min |
| May 25, 4:25 AM CDT | Special Weather Statement | LZK | Newton | 50 min |
| May 25, 4:28 AM CDT | Special Weather Statement | LZK | Polk, Scott | 47 min |
| May 25, 5:08 AM CDT | Special Weather Statement | LZK | Scott | 52 min |
| May 25, 5:52 AM CDT | Special Weather Statement | LZK | Montgomery, Polk, Yell | 38 min |
| May 25, 6:30 AM CDT | Special Weather Statement | LZK | Garland, Montgomery | 45 min |
| May 25, 6:53 AM CDT | River Flood Warning | LZK | Randolph | 18 days |
| May 25, 9:40 AM CDT | River Flood Warning | LZK | White, Woodruff | 27 days |
| May 25, 9:42 AM CDT | River Flood Warning | LZK | Jackson, Woodruff | 19 days |
| May 25, 12:00 PM CDT | Special Weather Statement | LZK | Cleburne, Independence, Izard, Stone | 45 min |
| May 25, 5:21 PM CDT | Severe Thunderstorm Warning | LZK | Drew | 24 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.